# SDR AALA201510089003

- Difficulty date: October 7, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N956UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000156
- Aircraft time: 17,002 hours, 14,032 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 13123H5118
- Condition: Cracked
- Location: Cockpit
- Part time: 17,002 hours, 14,032 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS WINDSCREEN CRACKED & DELAMINATION AROUND EDGE OF WINDSCREEN, SOME DELAMINATION OVER 1 INCH WIDE & OVER 12 INCHES LONG.  DAMAGE IS ALL AROUND WINDSCREEN EDGES ALONG WITH CRACKS.  REPLACED WINDSCREEN IAW AMM 56-11-00.
